Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The solubility of certain decision problems in arithmetic and algebra

Authors: Fritz J. Grunewald and Daniel Segal
Journal: Bull. Amer. Math. Soc. 1 (1979), 915-918
MSC (1970): Primary 10C30, 10N05; Secondary 20F18
MathSciNet review: 546317
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Helmut Behr, Über die endliche Definierbarkeit verallgemeinerter Einheitengruppen, J. Reine Angew. Math. 211 (1962), 123–135 (German). MR 0147524
  • Armand Borel, Introduction aux groupes arithmétiques, Publications de l’Institut de Mathématique de l’Université de Strasbourg, XV. Actualités Scientifiques et Industrielles, No. 1341, Hermann, Paris, 1969 (French). MR 0244260
  • Armand Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485–535. MR 0147566
  • J. W. S. Cassels, Rational quadratic forms, London Mathematical Society Monographs, vol. 13, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1978. MR 522835
  • Fritz J. Grunewald, Solution of the conjugacy problem in certain arithmetic groups, Word problems, II (Conf. on Decision Problems in Algebra, Oxford, 1976), Stud. Logic Foundations Math., vol. 95, North-Holland, Amsterdam-New York, 1980, pp. 101–139. MR 579942
  • Fritz J. Grunewald and Daniel Segal, A note on arithmetic groups, Bull. London Math. Soc. 10 (1978), no. 3, 297–302. MR 519913, 10.1112/blms/10.3.297
  • Fritz J. Grunewald and Daniel Segal, Conjugacy of subgroups in arithmetic groups, Proc. London Math. Soc. (3) 44 (1982), no. 1, 47–70. MR 642792, 10.1112/plms/s3-44.1.47
  • [H] P. Hall, Nilpotent groups, Queen Mary College, London, 1969.
  • [Hu] A. Hurwitz, Die unimodularen Substitutionen in einem algebraischen Zahlkörper, Nachr. Gesellschaft Wiss. Göttingen, 1895.
  • [J] C. Jordan, Mémoire sur l'équivalence des formes, J. École Polytech. 48 (1880), 112-150.
  • M. I. Kargapolov, Some questions in the theory of soluble groups, Proceedings of the Second International Conference on the Theory of Groups (Australian Nat. Univ., Canberra, 1973) Springer, Berlin, 1974, pp. 389–394. Lecture Notes in Math., Vol. 372. MR 0364453
  • [P] H. Poincaré, Sur les formes cubiques ternaires et quaternaires, J. École Polytech. 51 (1882), 45-91.
  • [Sa1] R. A. Sarkisjan, On the conjugacy problem, Mat. Zametkie N1 and N6, 1979. (Russian)
  • [Sa2] R. A. Sarkisjan, Symposium on Group Theory in Tscherkasse, Uspehi Mat. Nauk (to appear)
  • Carl Ludwig Siegel, Zur Reduktionstheorie quadratischer Formen, Publications of the Mathematical Society of Japan, Vol. 5, The Mathematical Society of Japan, Tokyo, 1959 (German). MR 0140486
  • Richard G. Swan, Generators and relations for certain special linear groups, Advances in Math. 6 (1971), 1–77 (1971). MR 0284516
  • Alfred Tarski, A decision method for elementary algebra and geometry, University of California Press, Berkeley and Los Angeles, Calif., 1951. 2nd ed. MR 0044472
  • M. A. Taĭclin, The isomorphism problem for commutative semigroups, Mat. Sb. (N.S.) 93(135) (1974), 103–128, 152 (Russian). MR 0330326

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C30, 10N05, 20F18

Retrieve articles in all journals with MSC (1970): 10C30, 10N05, 20F18

Additional Information